Facebook Pixel
EmpowHER Guest
Q: 

Why are doctors not prescribing soma

By Anonymous August 7, 2017 - 4:15am
 
Rate This

Living with chronic spine and muscle pain, I had been taking Soma but now he no longer will prescribe it. I have been given two different muscle relaxers in these past two months, the first gave me constant headaches and the next one I had an allergic reaction to; broke out with rash and caused extreme agitation. Frustrated trying to find relief!

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

Soma can be addictive and should only be used for limited time - no more than a few weeks at at time. This may be why your doctor has stopped prescribing it for you, even if it works well. I understand this is very frustrating for you.
Are you undergoing physical therapy for your injuries? Massage can also help. I hope you can work something out with your doctor.
Best,
Susan

August 7, 2017 - 6:04am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Pain

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!